SciELO - Scientific Electronic Library Online

 
vol.28 número1A NEW APPROACH TO ALMOST FUZZY COMPACTNESS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SWARTZ, CHARLES. AN ABSTRACT GLIDING HUMP PROPERTY. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp. 89-109. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000100008.

In this paper we introduce an abstract gliding hump property for sequence spaces which includes the signed weak and strong gliding hump properties as special cases. Further examples of sequence spaces satisfying the abstract gliding hump property are given, We then derive results concerning uniform convergence in β-duals, Hahn-Schur theorems and Orlicz-Pettis theorems for multiplier convergent series whose multiplier space satisfies the abstract gliding hump property.

        · texto en Inglés     · pdf en Inglés